| Model Number |
RONYX20015UX |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During a procedure an attempt was made to use two resolute onyx rx coronary drug eluting stents to treat a mildly tortuous lesion exhibiting 99% stenosis in the mid and proximal right coronary artery (rca).The lesion was pre-dilated.The device did pass through a previously deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.There was no damage noted to the packaging.There was no issues noted when removing the devices from the hoop.It was reported that two stents dislodged during removal following failed delivery.It was stated that the stent with lot number 0009827011 dislodged in the proximal rca.This area was on a bend in the rca.It was reported that removal difficulties occurred following stent deployment.It was reported that the second stent with lot number 0009936873 was dislodged and crushed against the mid rca.The stent was meant to be implanted in the distal pla branch distally.It was stated that a balloon was used to crush the stent against the vessel.Multiple balloon inflations were carried out and a full metal jacket in the proximal to mid rca.Post dilation was required.The patient was reported to be alive with no injury.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.